# SDR ASAA0977041

- Difficulty date: November 18, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 LOWER SURFACE TRAILING EDGE WEDGE IS CHAFED ON T/E AT ACTUATOR.  REPAIRED CHAFE ON NR 2 SLAT LWR SURFACE T/E WEDGE T/E AT ACTUATOR.
